Alert archive / Colorado / Flash Flood Warnings in 2005

Flash Flood Warning 3, NWS Denver/Boulder, CO

June 3, 2005Arapahoe County, Denver County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 3, 2005, 4:31 PM MDT for Arapahoe County, Denver County, Colorado. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2005, 4:31 PM MDT (22:31 UTC)
Expired
Jun 3, 2005, 6:30 PM MDT
In force
119 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

Counties Arapahoe County, CO, Denver County, CO

The radar

The Denver radar (KFTG), 38 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2005-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2005-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1341 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KBOU 032233
FFWBOU
COC005-031-040030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
431 PM MDT FRI JUN 3 2005

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO
  CENTRAL DENVER COUNTY IN NORTHEAST COLORADO
  THIS INCLUDES THE CITY OF DENVER

* UNTIL 630 PM MDT

* AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER WESTERN CENTENNIAL...
  OR ABOUT 9 MILES SOUTH OF DENVER. THIS STORM WAS MOVING NORTHEAST
  AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERIDAN...
  GREENWOOD VILLAGE...NORTHEASTERN LITTLETON...ENGLEWOOD...DENVER
  WESTERN CENTENNIAL AND WESTERN AURORA.

RAINFALL RATES OF UP TO 2 INCHES AN HOUR ARE EXPECTED WITH THIS 
STORM. THE GREATEST THREAT APPEARS TO BE FROM WESTERN CENTENNIAL 
INTO SOUTHEAST DENVER. THIS INCLUDES FLOOD PRONE AREAS BETWEEN 
DOWNTOWN AND THE DENVER TECH CENTER.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY AS THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A
FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR
VEHICLE. TURN AROUND...DO NOT DROWN.

LAT...LON 3957 10503 3957 10483 3974 10478 3974 10505

$$
2 follow-up statements
000 
WGUS75 KBOU 032300
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
456 PM MDT FRI JUN 3 2005

COC005-031-040030-
ARAPAHOE CO-DENVER CO-
456 PM MDT FRI JUN 3 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 630 PM MDT FOR DENVER AND 
WESTERN ARAPAHOE COUNTIES...

AT 454 PM MDT...AMATEUR RADIO WEATHER SPOTTERS REPORTED FLASH
FLOODING FROM A THUNDERSTORM 2 MILES NORTHWEST OF GREENWOOD
VILLAGE...OR ABOUT 6 MILES SOUTH OF DENVER. THIS STORM WAS MOVING
NORTHEAST AT 10 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHERIDAN...GREENWOOD VILLAGE...NORTHEASTERN LITTLETON...ENGLEWOOD... 
DENVER...CENTENNIAL AND AURORA.

AUTOMATED RAIN GAUGES INDICATE THAT ONE AND A QUARTER INCHES OF RAIN 
HAS FALLEN IN CHERRY HILLS VILLAGE IN THE LAST 20 MINUTES. THESE 
RAINS WERE CAUSING EXTENSIVE FLASH FLOODING IN WESTERN CENTENNIAL... 
GREENWOOD VILLAGE...AND ENGLEWOOD. THE STORM IS MOVING INTO 
SOUTHEAST DENVER AND WILL BRING FLASH FLOODING TO THE CONSTRUCTION 
ZONE ON INTERSTATE 25.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.

LAT...LON 3957 10503 3957 10483 3974 10478 3974 10505

$$

GIMMESTAD
000 
WGUS75 KBOU 032333
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
528 PM MDT FRI JUN 3 2005

COC005-031-040030-
ARAPAHOE CO-DENVER CO-
528 PM MDT FRI JUN 3 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 630 PM MDT FOR CENTRAL
DENVER AND WESTERN ARAPAHOE COUNTIES...

...THIS IS AN EXTREMELY DANGEROUS FLASH FLOOD FOR THE SOUTHEAST 
DENVER METRO AREA...

AT 524 PM MDT...SPOTTERS REPORTED FLASH FLOODING FROM A THUNDERSTORM 
OVER CENTRAL AURORA...OR ABOUT 9 MILES EAST OF DENVER. THIS STORM 
WAS MOVING NORTHEAST AT 10 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHERIDAN...GREENWOOD VILLAGE...NORTHEASTERN LITTLETON...ENGLEWOOD...
CENTRAL DENVER...CENTRAL CENTENNIAL AND AURORA.

RAIN GAUGE AND SPOTTER REPORTS INDICATE THAT UP TO ONE AND THREE 
QUARTER INCHES OF RAIN HAS FALLEN IN CENTRAL AND SOUTHERN AURORA IN 
THE LAST 20 MINUTES. OVER TWO INCHES OF RAIN HAS FALLEN IN SOUTHEAST 
DENVER AND CHERRY HILLS VILLAGE. WIDESPREAD STREET AND STREAM 
FLOODING WAS OCCURRING FROM GREENWOOD VILLAGE ACROSS SOUTHEAST 
DENVER INTO CENTRAL AND SOUTHERN AURORA. SOME OF THE STREAMS 
AFFECTED INCLUDE TOLLGATE CREEK IN AURORA AND GOLDSMITH GULCH FROM 
THE DENVER TECH CENTER INTO SOUTHEAST DENVER. INTERESTS ALONG CHERRY 
CREEK SHOULD ALSO BE READY FOR RAPID RISES.

IF YOU ARE IN AN AREA EXPERIENCING FLOODING...MOVE TO HIGHER GROUND 
IMMEDIATELY IF YOU ENTER FLOOD WATERS...YOUR LIFE WILL BE IN GREAT 
DANGER

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3957 10503 3957 10483 3974 10478 3974 10505

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:55 PM MDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 3, 2:55 PM MDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
255 PM MDT FRI JUN 3 2005

.SHORT TERM...SHORT WAVE MOVING OVER THE COLORADO WESTERN SLOPE IS
FIRING OFF SOME SHOWERS OVER THE MOUNTAINS AND FOOTHILLS THIS
AFTERNOON.  AT THE  SAME TIME...CIRRUS CLOUD COVER OVER THE PLAINS
HAS KEPT TEMPERATURES COOLER AND ALLOWED THE AIRMASS TO BE MORE
STABLE.  AS THE SHORT WAVE PROGRESSES ACROSS THE STATE
OVERNIGHT...SHOWER ACTIVITY SHOULD PROGRESS ACROSS THE PLAINS.  THE
UPPER TROUGH WILL BE SLOWING DOWN THIS EVENING WITH DIFFLUENT UPPER
FLOW PATTERN REMAINING OVER NORTHEAST COLORADO.  THE SETUP APPEARS
TO BE IN PLACE FOR SOME STORMS TO HAVE A SLOW MOTION THROUGH THE
EVENING...WITH A HEAVY RAIN THREAT IN ADDITION TO SOME LARGE HAIL.

BY TOMORROW MORNING...THE UPPER LOW IS STILL OVER CENTRAL COLORADO
WITH UPPER DIFFLUENCE STILL OVER THE NORTHEAST.  THIS SHOULD KEEP
LIKELY POPS GOING THROUGH THE MORNING HOURS.  BY LATER IN THE
AFTERNOON...SHOWERS SHOULD BEGIN TAPERING OFF.  TEMPERATURES ALOFT
WILL BE QUITE COOL WITH THE UPPER TROUGH...SO SNOW LEVELS IN THE
MOUNTAINS COULD DROP BELOW 9000 FEET WITH ACCUMULATING SNOWS ABOVE
TIMBERLINE.  THE COLD AIR LINGERING OVER THE REGION THROUGH TOMORROW
WILL KEEP TEMPERATURES ON THE PLAINS IN THE LOWER TO MID 60S...AT
BEST.

.LONG TERM...PCPN SHUD RPDLY COME TO AN END AS STG SUBSIDENCE BEHIND
THE WAVE DVLPS ALG THE MTNS AND FNT RANGE.  SOME ISOLD ACTIVITY WL
PRBLY HANG ON ACRS THE FAR ERN PLAINS SAT EVENING WITH CLRG AFT
MIDNIGHT.  THIS SHOULD BE AN END TO THE PCPN FOR A FEW DAYS AS A
SHORT WAVE RDG BLDS ACRS THE AREAS.  ALL MDLS POINT TO SIGNIFICANT
DRYING ALF WITH MORE STBL CONDITIONS.  WL RMV POPS SUNDAY.  TEMPS WL
REBOUND NICELY WITH SOME SUN AND TEMPS SHOULD MAKE IT BACK INTO THE
MID 70S.

LOOKING AHEAD TO THE REST OF NEXT WEEK...ANOTHER DEEP TROF WL MOVE
INTO THE PAC NW.  UPSTREAM RDG WL BLD ACRS THE AREA WITH PERSISTANT
SWLY FLOW ALF.  JET WL BE INVOF THE HIGH COUNTRY AND IF WE GET THE
PRESSURE FALLS IN THE FNT RANGE SUGGESTED BY THE MDLS...WELL GET
SOME GUSTY WINDS IN THE FOOTHILLS MONDAY AND MONDAY NIGHT.  FLOW WL
RELAX BY MIDWEEK.  FIRST OF THE NEXT SET OF DISTURBANCES MAY MAKE IT
BACK INTO THE AREA THURS OR FRIDAY.  THIS IS ABOUT THE SAME SCENARIO
WE HAVE RIGHT NOW...SO A RETURN TO COOLER AND STORMY WX MAY RETURN
NEXT WEEKEND.

&&

.BOU...NONE.

&&

KDRBY/046
Hazardous weather outlook, Jun 3, 11:24 AM MDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1124 AM MDT FRI JUN 03 2005

COZ030>051-041200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1124 AM MDT FRI JUN 03 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS
AND ACROSS THE PLAINS AGAIN TODAY.  A MOIST AND SLIGHTLY UNSTABLE
AIRMASS REMAINS OVER THE REGION TODAY WHILE AN UPPER LEVEL
DISTURBANCE OVER THE WESTERN SLOPE THIS MORNING WILL MOVE OVER
EASTERN COLORADO THIS AFTERNOON AND EVENING.  THE SEVERE WEATHER
THREAT IS HIGHEST ACROSS THE PALMER DIVIDE...INCLUDING
ELBERT...LINCOLN...AND WASHINGTON COUNTIES WHERE ISOLATED SEVERE
STORMS MAY PRODUCE HAIL OF 1 TO 2 INCHES IN DIAMETER.  THE TORNADIC
THREAT HAS DIMINISHED TODAY DUE TO A WEAKENING OF THE WINDS ALOFT.
IN ADDITION TO THE THREAT OF HAIL FROM THUNDERSTORMS...IT IS
POSSIBLE THAT STORMS MAY BE SLOW MOVING WITH THE POTENTIAL TO
PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS.

COOLER TEMPERATURES ALOFT WILL MOVE OVER THE MOUNTAINS LATER TONIGHT
WILL BRING WINTER WEATHER TO THE MOUNTAINS.  SNOW ACCUMULATIONS OF 2
TO 5 INCHES ARE POSSIBLE BY SATURDAY MORNING AT ELEVATIONS ABOVE
9000 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY.  SOME STORM
ACTIVITY WILL EVEN BE POSSIBLE IN THE MORNING AS THE ATMOSPHERE WILL
BE QUITE UNSTABLE ALOFT.  BUT THE THREAT OF SEVERE WEATHER WILL BE
SUBSTANTIALLY LESS THAN THE PAST FEW DAYS DUE TO COOLER AIR AT THE
SURFACE.  AFTER SATURDAY...A RIDGE WILL BUILD ACROSS THE AREA
RESULTING IN WARMER AND DRIER WEATHER FOR NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY AFTER 2 PM TODAY ACROSS THE
EASTERN PLAINS.

DANKERS/046

In the hours before

Local storm report, Jun 3, 3:02 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
302 PM MDT FRI JUN 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     FLASH FLOOD      LOVELAND                40.42N 105.07W
06/03/2005                   LARIMER            CO   TRAINED SPOTTER

            FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL

0257 PM     TSTM WND GST     LOVELAND                40.42N 105.07W
06/03/2005  58 MPH           LARIMER            CO   TRAINED SPOTTER

&&

WRAY
Local storm report, Jun 3, 3:32 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
332 PM MDT FRI JUN 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND GST     LOVELAND                40.42N 105.07W
06/03/2005  58 MPH           LARIMER            CO   TRAINED SPOTTER

0257 PM     FLASH FLOOD      LOVELAND                40.42N 105.07W
06/03/2005                   LARIMER            CO   TRAINED SPOTTER

            FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL

0305 PM     HAIL             LOVELAND                40.42N 105.07W
06/03/2005  1.75 INCH        LARIMER            CO   LAW ENFORCEMENT

0305 PM     FLASH FLOOD      LOVELAND                40.42N 105.07W
06/03/2005                   LARIMER            CO   LAW ENFORCEMENT

            FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY

0311 PM     HAIL             2 S LOVELAND            40.39N 105.07W
06/03/2005  1.50 INCH        LARIMER            CO   TRAINED SPOTTER

&&

RAY
Local storm report, Jun 3, 3:59 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
359 PM MDT FRI JUN 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     FLASH FLOOD      LOVELAND                40.42N 105.07W
06/03/2005                   LARIMER            CO   TRAINED SPOTTER

            FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL

0257 PM     TSTM WND GST     LOVELAND                40.42N 105.07W
06/03/2005  58 MPH           LARIMER            CO   TRAINED SPOTTER

0305 PM     FLASH FLOOD      LOVELAND                40.42N 105.07W
06/03/2005                   LARIMER            CO   LAW ENFORCEMENT

            FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY

0305 PM     HAIL             LOVELAND                40.42N 105.07W
06/03/2005  1.75 INCH        LARIMER            CO   LAW ENFORCEMENT

0311 PM     HAIL             2 S LOVELAND            40.39N 105.07W
06/03/2005  1.50 INCH        LARIMER            CO   TRAINED SPOTTER

0337 PM     HEAVY RAIN       6 W BERTHOUD            40.31N 105.19W
06/03/2005  1.30 INCH        LARIMER            CO   TRAINED SPOTTER

            1 HOUR RAINFALL

&&

RAY
Local storm report, Jun 3, 4:28 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
428 PM MDT FRI JUN 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     FLASH FLOOD      LOVELAND                40.42N 105.07W
06/03/2005                   LARIMER            CO   TRAINED SPOTTER

            FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL

0257 PM     TSTM WND GST     LOVELAND                40.42N 105.07W
06/03/2005  58 MPH           LARIMER            CO   TRAINED SPOTTER

0305 PM     FLASH FLOOD      LOVELAND                40.42N 105.07W
06/03/2005                   LARIMER            CO   LAW ENFORCEMENT

            FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY

0305 PM     HAIL             LOVELAND                40.42N 105.07W
06/03/2005  1.75 INCH        LARIMER            CO   LAW ENFORCEMENT

0311 PM     HAIL             2 S LOVELAND            40.39N 105.07W
06/03/2005  1.50 INCH        LARIMER            CO   TRAINED SPOTTER

0337 PM     HEAVY RAIN       6 W BERTHOUD            40.31N 105.19W
06/03/2005  1.30 INCH        LARIMER            CO   TRAINED SPOTTER

            1 HOUR RAINFALL

0428 PM     HAIL             5 S DENVER              39.66N 104.96W
06/03/2005  0.88 INCH        ARAPAHOE           CO   TRAINED SPOTTER

&&

RAY

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:16 PM MDTTornado WarningBOULincoln44 min
Jun 2, 6:59 PM MDTTornado WarningBOULincoln20 min
Jun 2, 7:00 PM MDTSevere Thunderstorm WarningBOUElbert60 min
Jun 2, 7:06 PM MDTTornado WarningBOULincoln39 min
Jun 2, 7:43 PM MDTTornado WarningBOULincoln32 min
Jun 2, 7:57 PM MDTSevere Thunderstorm WarningBOUElbert33 min
Jun 2, 8:08 PM MDTTornado WarningBOUElbert, Lincoln52 min
Jun 2, 9:03 PM MDTSevere Thunderstorm WarningBOULincoln37 min
Jun 3, 2:48 PM MDTFlash Flood WarningBOULarimer3 hr
Jun 3, 2:49 PM MDTSevere Thunderstorm WarningBOULarimer, Weld41 min
Jun 3, 4:22 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver53 min
Jun 3, 4:36 PM MDTTornado WarningBOUArapahoe, Denver39 min
Jun 3, 5:12 PM MDTTornado WarningBOUAdams, Arapahoe48 min
Jun 3, 5:21 PM MDTFlash Flood WarningBOUDouglas3 hr
Jun 3, 5:59 PM MDTSevere Thunderstorm WarningBOUArapahoe61 min

Nearby

Flash Flood Warnings in Colorado, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.